Keyword Search:


Bookmark and Share

Dynamic robust stabilization of stochastic differential control systems

Abedi, Fakhreddin and Wah, June Leong (2013) Dynamic robust stabilization of stochastic differential control systems. IMA Journal of Mathematical Control and Information, 30 (4). pp. 559-569. ISSN 0265-0754; ESSN: 1471-6887

[img] PDF (Abstract)
172Kb

Abstract

The stabilization of stochastic differential control systems by means of dynamic feedback laws is provided. We extend the well-known Artstein–Sontag theorem to derive the necessary and sufficient conditions for the dynamic robust stabilization of stochastic differential systems. An explicit formula for feedback law exhibiting dynamic robust stability in probability is established, and a numerical example is also given to illustrate our results.

Item Type:Article
Keyword:Dynamic control Lyapunov function; Robust stability in probability; Stochastic differential control system.
Faculty or Institute:Faculty of Science
Publisher:Oxford University Press
DOI Number:10.1093/imamci/dns040
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1093/imamci/dns040
ID Code:30324
Deposited By: Umikalthom Abdullah
Deposited On:23 Sep 2014 17:11
Last Modified:09 Sep 2015 15:25

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 23 Sep 2014 17:11.

View statistics for "Dynamic robust stabilization of stochastic differential control systems"